# SDR 2003F00220

- Difficulty date: January 2, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1411 - OLM - CARGO DOOR LIGHT CAME ON DURING CLIMB.  CREW RETURND TO STATION.  NO MECHANICAL PROBLEMS WERE NOTED.  DOOR WAS OPENED, SHUT AND RELATCHED.  NO PROBLEM WAS NOTED.  FLIGHT WAS CONTINUED WITH NO FURTHER PROBLEMS.  (M)
